MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MULTITOM RAX; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH MULTITOM RAX; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10860700
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the affected site the hand grip was fastened to the lowest position to avoid described incidents.Internal id # (b)(4).
 
Event or Problem Description
Siemens was informed that the hand grip on the multitom rax unit fell on the operator's head.It is assumed that the hand grip on the ortho stand was not attached tightly enough and, once the patient applied too much weight on the grip, it slid down causing the incident.The label on the hand grip states that no more than 30kg should be applied.The hand grip cannot fall off completely as it can slide up and down in the rail to the end point.In the reported case the user's head was in the way of the hand grip when it was sliding down.X-ray images of the user's head were taken at the facility.The user received a bump on the head.It was communicated that there was no permanent effect of the injury and no other injuries were reported to siemens.The reported event occurred in (b)(6).

Brand Name
MULTITOM RAX
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10816049
Report Number3004977335-2020-53768
Device Sequence Number1926371
Product Code OWB
UDI-Device Identifier04056869009179
UDI-Public04056869009179
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K152928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10860700
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;